Im 51 yrs old. I am taking lexapro. I have major depression and anxiety disorder. Will the medicine cause severe sweating as a side effect?
Psalm as far as hot flashes are very rare with this drug and i copied and paste this part for you... The overall incidence of rates of side effects in trials with patients treated with escitalopram (the active ingredient contained in Lexapro) 10 mg per day (66%) was similar to placebo-treated patients (61%); the incidence rate in the group treated with escitalopram 20 mg per day was greater (86%). Common side effects that occurred in the 20 mg per day group with an incidence approximately twice that of the 10 mg group and approximately twice that of the placebo group included insomnia, diarrhea, dry mouth, somnolence, dizziness, increased sweating, constipation, fatigue, and indigestion.[Ref]**************************** if you see on this medication the sweating is really almost equal in all the studies done to about the same as people on placebo So it really should not be a problem most of the others in this class of medication that is one of the big problems with it but seems like you are much better off with this one...
Hope this well help sounds very good when it is compaired to many of the other meds in this group... Good luck... hope you have a great new year... chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Sep 2015 • 2 answers
Updated 31 Oct 2015 • 3 answers
Lexapro - If you're taking 7.5 and go down to 5 mg will side effects,dizzziness and light headedness
Updated 1 Mar 2017 • 1 answer
Updated 14 Dec 2018 • 2 answers
Posted 17 Dec 2018 • 0 answers